Ok. So ive been addicted to painkillers for awhile now. I dont take much, I think. Ive been on about an 80 a day, Then I went to a methadone clinic. Off that since Nov '10. Then got back on like 60 Mgs of morphine. Quit that but now for the last 10 days ive been tearing open a fentanyl patch. 7.5 mgs and cutting them in fours and taking the gel. One patch a day. Had I known that these were that dangerous I never would have. But I wanna stop only ive been reading the horror stories of quitng fentanyl. After only 10 days will the w/D's be that bad.
29 Dec 2011
kvn1175, i so know the hell of getting off of pain meds, i too am addicted and withdrawing, while on a slow taper. im on percocet 10/325, at the moment im taking 162.5 mgs per day, 32.5 mg per dose, tapered down to 130 mgs, was feeling great, them whoa is me, fd up and back up at 162.5. now im starting all over again and for some reason it seems as if its at its worse for wds this time. i always get stuck at 130 mgs. so once again. im trying this again, and a different taper, hopefully, ill find the rite one for me that will be a success. but im seriously leaning towards going the suboxene, or sub, or the one my dr does, butran i believe its called. well , i hope to gosh, that you find relief, your at the rite site. please keep us posted
- Fentanyl Information for Consumers
- Fentanyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fentanyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Fentanyl - I have been on the fentynal patch for almost 4 years at a 100mg. I have a blood disorder... that causes extreme pain leaving us to have to ...
4 answers • 12 Aug 2010
, I'm on day 3 and at the end of my rope. I have a 8 & 9 yr old boys. Im totally helplessrt now
4 answers • 7 Feb 2011
I had to put it back on for ten min to stop the awkward movement. I took it right back off. I just want to get it over with and not have issues with ...
2 answers • 16 Mar 2011
i only waited 7hrs after taking off 75mcg fentanyl and have vicadin which should i take sub or v's to make this stop someone pls help i need it ...
1 answer • 30 Nov 2011
Taken a long time. Now along with all the normal symptoms of withdrawal the bottoms of my feet ache so bad it brings me to tears. I haven't read ...
2 answers • 21 Apr 2015